Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV and sweat
Jan 15, 2007

hi doctor I am a volunteer at local PWA as a treatment information counselor, I met a person who's HIV + in his 60's he's on hiv meds his viral load undect. cd4 above 500 but he had suffer from body excretion for years even a little bit of movement like making a salad for diner. I inform him to talk to his doctor but he said his doctor had no idea what cause the condiction. I wonder if you can help.

thanks,

Tony

Response from Dr. Young

Tony,

Thanks for your post and for your valuable volunteer work.

As far as I'm aware, there isn't much to suggest that your client's excessive sweating (also known as hyperhidrosis or hyperdiaphoresis) as you've described it is associated with HIV or HIV treatment. Night sweats (excessive sweating at night only) is associated with HIV and other medical conditions.

Some references note that the condition is often associated with emotional stress, food ingestion or endocrine diseases.

Hope this helps, BY



Previous
HCV RNA
Next
fatigue

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement